MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; RNA PREANALYTICAL SYSTEMS

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; RNA PREANALYTICAL SYSTEMS
Catalog Number 762165
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but two (2) photos were provided for investigation.The photos were reviewed and the indicated failure mode for cracked tube was observed.Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint has been confirmed for the indicated failure mode of cracked tube.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while transporting frozen paxgene® blood rna tubes that the tubes cracked.There was no health impact or consequence reported.

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
RNA PREANALYTICAL SYSTEMS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19395425
Report Number9617032-2024-00808
Device Sequence Number20771854
Product Code NTW
UDI-Device Identifier54053727621653
UDI-Public(01)54053727621653
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number762165
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown